# SDR SWAA2023072871081

- Difficulty date: June 24, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5700 · Wing Structure
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 661BB TRAILING EDGE AT RT WING 2023-404900<[01] TOOL USED CALIPER PN: 500-197-30; SN: B20189527; DUE DATE: 26/DEC/23.;[02] TOOL USED HOT BONDER PN: HCS9200B-AV; SN: 18196127; DUE DATE: 22/JAN/24;[03] TOOL USED: SCALE; PN: SPX621; SN: 8340225484; DUE DATE: 20-JUL-23.;[04] TOOL USED: MULTIMETER P/N: FLUKE 87 S/N: 90160155 DUE DATE: 14-DEC-23;[05] TOOL SCALE PN:CR5200 SN:8343110809 DUE DATE 21/FEB/24;[06] REPAIRED ACCESS PANEL 661BB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] TASK COMPLETED.
